# SDR ASAA2013040194315

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 11,981 hours, 3,686 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Light
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT ON CAPTS SIDE WONT DIM ON FMC.  ACCOMPLISHED CDU LAMP TEST.  OPS GOOD.  GROUND VERIFICATION SUCCESSFUL.  REF AMM 34-61-01-710-801.
